×

zbMATH — the first resource for mathematics

A partition theorem. (English) Zbl 0158.26902

Keywords:
set theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Erdös and R. Rado, A partition calculus in set theory, Bull. Amer. Math. Soc. 62 (1956), 427 – 489. · Zbl 0071.05105
[2] R. Rado, Direct decomposition of partitions, J. London Math. Soc. 29 (1954), 71 – 83. · Zbl 0055.04903
[3] F. P. Ramsey, On a problem of formal logic, Proc. London Math. Soc. (2) 30 (1930), 264-286. · JFM 55.0032.04
[4] Ernst Specker, Teilmengen von Mengen mit Relationen, Comment. Math. Helv. 31 (1957), 302 – 314 (German). · Zbl 0080.03703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.